# SDR DXTA2025051903503

- Difficulty date: May 15, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N860QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000113
- Aircraft time: 1,369 hours, 820 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 99148361
- Part serial: 1490
- Condition: Dirty
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT ODOR: HAD A MUSTY FAINT SMELL IN THE COCKPIT WITH THE VENT OPEN ON THE LEFT PILOT SIDE.  ALSO AFTER ENGINES STOPPED BACK IN THE CABIN SIMILAR SMELL LIKE A MUSTY/ HUMIDITY SMELL. CORRECTIVE ACTION; REPLACED HEPA FILTER REF. CE 700 AMM 21-70-10. NO FURTHER SMELL NOTED.
